# SDR ASAA2016021915611

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,083 hours, 6,922 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL IT ILLUMINATED DURING TAXI.  ACFT GROUNDED. PERFORMED FIM 73-06 TASK 801, ELECTRONIC ENGINE CONTROL BITE REF FIM 73-00, TASK 801 SHOWS TBV DEMAND AND SIGNAL DISAGREE. PERFORMED ACTUATOR TEST IAW AMM 71-00-00-700-807-F00.  MAINTENANCE MESSAGE DOES NOT SHOW.  INTERMITTENT FAULT WITH SUCCESSFUL GROUND VERIFICATION ACCOMPLISH.  ACFT OK FOR SERVICE.
